# SDR 2003UALA00332

- Difficulty date: March 25, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 32,257 hours, 24,149 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL LIGHTING (EEL) ADJACENT TO ROW 18 INOPERATIVE.   REPLACED EEL BATTERY PACK AND FEEDER STRIP.
